Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 56, NWS Charleston, SC

June 7, 2007Colleton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 7, 2007, 4:53 PM EDT for Colleton County, South Carolina. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2007, 4:53 PM EDT (20:53 UTC)
Expired
Jun 7, 2007, 5:30 PM EDT
In force
37 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 25 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2512 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 072053
SVRCHS
SCC029-072130-
/O.NEW.KCHS.SV.W.0056.070607T2053Z-070607T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
453 PM EDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 530 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF HENDERSONVILLE...OR ABOUT OVER YEMASSEE...MOVING NORTHEAST
  AT 5 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  HENDERSONVILLE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3278 8087 3279 8088 3281 8089 3282 8089
      3289 8079 3282 8067 3268 8079

$$
3 follow-up statements
000 
WWUS52 KCHS 072059
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT THU JUN 7 2007

SCC029-072130-
/O.CON.KCHS.SV.W.0056.000000T0000Z-070607T2130Z/
COLLETON SC-
458 PM EDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR COLLETON COUNTY...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HENDERSONVILLE...OR ABOUT OVER YEMASSEE...MOVING NORTH
AT 10 MPH.

A SKYWARN SPOTTER REPORTED TREES DOWN ON INTERSTATE 95 NEAR MILE 
MARKER 42 ALONG WITH PEA SIZED HAIL.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HENDERSONVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3278 8087 3279 8088 3281 8089 3282 8089
      3289 8079 3282 8067 3268 8079

$$
000 
WWUS52 KCHS 072107
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
507 PM EDT THU JUN 7 2007

SCC029-072130-
/O.CON.KCHS.SV.W.0056.000000T0000Z-070607T2130Z/
COLLETON SC-
507 PM EDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR COLLETON COUNTY...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HENDERSONVILLE...OR ABOUT 8 MILES NORTHEAST OF
YEMASSEE...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HENDERSONVILLE.

ANOTHER STRONG THUNDERSTORM WHICH MAY BECOME SEVERE WAS DEVELOPING 
ABOUT 3 MILES SOUTH OF WALTERBORO.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3278 8087 3279 8088 3281 8089 3282 8089
      3289 8079 3282 8067 3268 8079

$$
000 
WWUS52 KCHS 072127
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
526 PM EDT THU JUN 7 2007

SCC029-072136-
/O.EXP.KCHS.SV.W.0056.000000T0000Z-070607T2130Z/
COLLETON SC-
526 PM EDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY WILL EXPIRE AT
530 PM EDT...

AT 524 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. FREQUENT LIGHTNING...GUSTY WINDS TO 45 
MPH...AND SMALL HAIL WAS STILL POSSIBLE WITH THIS STORM NEAR RITTER 
THROUGH 545 PM.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3278 8087 3279 8088 3281 8089 3282 8089
      3289 8079 3282 8067 3268 8079

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:01 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 7, 4:01 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT THU JUN 7 2007

.SYNOPSIS...
STRONG UPPER LEVEL RIDGE OVER THE REGION THROUGH FRIDAY WILL
RETROGRADE WEST THIS WEEKEND...AS A WEAK COLD FRONT DRIFTS
SOUTHEAST AND DISSIPATES OVER GEORGIA AND SOUTH CAROLINA.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND WEST OF THE
SEABREEZE THIS AFTERNOON WITHIN AREAS OF SUFFICIENT LOW LEVEL
MOISTURE AND INSTABILITY. WITH LITTLE SHEAR AND STRONG MID/UPPER
LEVEL RIDGING...STORMS HAVE BEEN ABLE TO STRENGTHEN WHILE
REMAINING RELATIVELY SHORT-LIVED. WILL CONTINUE TO CLOSELY
MONITOR FOR BOUNDARY COLLISIONS...WHICH MAY INCREASE THE EXTENT OF
SEVERE CONVECTION. HAVE ADJUSTED LATE AFTERNOON POPS TO INCLUDE
ALL COUNTIES AWAY FROM THE IMMEDIATE COASTLINE.

SHOWERS AND THUNDERSTORMS MAY LINGER INLAND INTO THE EARLY EVENING
HOURS...BUT SINCE THE ONLY STRONG DRIVING FORCE IS THE DAYTIME
HEATING AND INSTABILITY...ACTIVITY SHOULD DIMINISH LATER IN THE
EVENING. OVERNIGHT LOW TEMPERATURES WILL RANGE FROM AROUND 70
DEGREES INLAND TO MID 70S AT THE COASTLINE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
UPPER LEVEL RIDGE WILL REMAIN IN CONTROL ON FRIDAY...WITH SURFACE
HIGH PRESSURE CENTERED OFFSHORE. CONDITIONS FOR FRIDAY LOOK
SIMILAR TO TODAY. THERE WILL BE NO STRONG FORCING MECHANISMS OTHER
THAN THE SEABREEZE BOUNDARY DURING THE AFTERNOON...HOWEVER HIGH
CAPES AND DEWPOINTS AROUND 70 DEGREES SUGGEST THAT ENOUGH
INSTABILITY MAY BE PRESENT TO INITIATE WEAK SCATTERED
THUNDERSTORMS ALONG AND INLAND FROM THE SEABREEZE. HAVE THEREFORE
MAINTAINED THE GENERIC SLIGHT CHANCE POPS ACROSS THE FORECAST AREA
DURING THE AFTERNOON HOURS. TEMPERATURES WILL RISE INTO THE LOWER
TO MID 90S...WITH LOCALLY COOLER CONDITIONS ALONG THE COAST.

ANY CONVECTION SHOULD AGAIN DISSIPATE DURING THE EVENING. RIDGE
ALOFT WILL BEGIN TO RETROGRADE WESTWARD FRIDAY NIGHT AS A SURFACE
TROUGH DROPS THROUGH THE SOUTHEAST STATES. LOW TEMPERATURES FRIDAY
NIGHT WILL MAINLY BE IN THE LOWER 70S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
SATURDAY SHOULD BE THE WARMEST OF THE WEEK AS SOUTHWEST WINDS
AHEAD OF THE FRONT KEEP THE SEA BREEZE NEAR THE COAST AND STRONG
HIGH PRESSURE AT MID LEVELS PROVIDES SUBSIDENCE FOR A GOOD PART OF
THE DAY. TEMPS WILL BE IN THE MID TO UPPER 90S AWAY FROM THE
COAST...WITH HEAT INDICES ABOUT 5 DEGREES HIGHER.

THERE MAY BE SOME CONVECTION THAT TRIES TO DEVELOP LATE IN THE
AFTERNOON ALONG THE SEA BREEZE NEAR THE COAST...SO WILL KEEP A
SLIGHT CHANCE OF POPS GOING...BUT IT IS GOING TO HAVE TO OVERCOME A
SOLID MID LEVEL CAP.

ADDITIONAL CONVECTION IS LIKELY TO FIRE CLOSER TO THE FRONT IN THE
UPSTATE...AND THIS ACTIVITY WILL MAKE A RUN FOR THE COAST SATURDAY
EVENING. FOR THIS REASON...I HAVE HELD ON TO SLIGHT CHANCE POPS
UNTIL 06Z.

SOME DISAGREEMENT BETWEEN THE MODELS ON THE PACE OF THE FRONT MOVING
THROUGH THE AREA SUNDAY. GFS DEVELOPS A WEAK WAVE THAT WOULD HOLD
THE FRONT FARTHER NORTH...WHILE THE NAM PUSHES IT THROUGH MORE
QUICKLY. WILL PLAY A MIDDLE OF THE ROAD SOLUTION...WHICH IS CLOSEST
TO THE GFS ENSEMBLES. THIS WOULD CALL FOR A GRADUAL SHIFT OF WINDS
TO THE NORTHEAST WITH NOTICEABLY COOLER MAX TEMPS...BUT ONLY DOWN TO
NEAR NORMAL. SUNDAY SEEMS TO BE THE BETTER DAY IN THE WEEKEND FOR
UPPER LEVEL SUPPORT OF CONVECTION...BUT SOME DRYING BEHIND THE FRONT
IS ALSO EXPECTED...SO WILL CARRY ONLY A SLIGHT CHANCE.

AT THIS POINT...HAVE GONE WITH THE SOLUTION OF THE FRONT CLEARING
THROUGH AND SOME HIGHER PRESSURE BUILDING IN FROM THE NORTH. THIS
WILL KEEP TEMPS NEAR TO A HAIR BELOW NORMAL EACH AFTERNOON AND A
SLIGHT CHANCE OF AFTERNOON RW/TRW. NO REASON TO STRAY TO FAR FROM
CLIMO IN THIS PATTERN.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SEABREEZE DEVELOPMENT HAS SPAWNED SHOWERS AND THUNDERSTORMS ACROSS
THE FORECAST AREA THIS AFTERNOON...CONCENTRATED MOSTLY WEST OF
I-95 AND SOUTH OF THE SAVANNAH RIVER. HAVE ADDED A TEMPO GROUP FOR
TSRA AND GUSTY WINDS TO KSAV UNTIL 21Z DUE TO STRONGER CONVECTION
APPEARING ALONG THE I-95 CORRIDOR IN CHATHAM COUNTY. WILL CONTINUE
TO MONITOR RADAR TRENDS TO DETERMINE WHETHER ADDITIONAL SHOWER OR
THUNDERSTORM WORDING MAY NEED TO BE ADDED LATER.

SOUTHERLY WINDS HAVE INITIATED AT BOTH TERMINALS WITH THE SEA
BREEZE DEVELOPMENT. EXPECT WINDS SPEEDS TO BE PREVAILING AOB 12
KNOTS...BUT CANNOT RULE OUT A BRIEF GUST A FEW KNOTS HIGHER.
SCATTERED CUMULUS WILL DIMINISH AFTER SUNSET WHEN DAYTIME HEATING
AND MIXING DIMINISHES.

WINDS WILL DECREASE OVERNIGHT. SHALLOW GROUND FOG COULD BE POSSIBLE
AGAIN AT KCHS OVERNIGHT...BUT DO NOT FEEL CONFIDENT ENOUGH TO
INCLUDE IN TAFS. HAVE INSTEAD BROUGHT VSBYS DOWN TO 6 SM JUST TO
PROVIDE A HEADS UP.

EXTENDED AVIATION OUTLOOK...GENERALLY VFR UNDER HIGH PRESSURE THROUGH
FRIDAY. POSSIBLE AFTERNOON/EVENING ISOLATED SEABREEZE THUNDERSTORMS
MAY PRODUCE BRIEF MVFR OR LOWER CONDITIONS. A FRONTAL BOUNDARY
WILL APPROACH FROM THE NORTHWEST OVER THE WEEKEND AND THEN DISSIPATE
OVER THE AREA...ENHANCING THE CHANCE FOR SHOWERS/THUNDERSTORMS
WITH MVFR OR LOWER CONDITIONS.

&&

.MARINE...
EXPECT RELATIVELY BENIGN CONDITIONS OVER THE MARINE ZONES DURING
THE SHORT TERM...WITH WINDS AND WAVES REMAINING BELOW ADVISORY
CRITERIA. SURFACE HIGH PRESSURE OVER THE ATLANTIC WILL MAINTAIN
SOUTHWEST TO SOUTHERLY FLOW OVER THE COASTAL WATERS THROUGH
FRIDAY. PRESSURE GRADIENT MAY TIGHTEN SLIGHTLY IN THE NORTHERN
WATERS FRIDAY NIGHT AS A SURFACE TROUGH DROPS INTO THE AREA FROM
THE NORTH.

SOUTHWEST WINDS AHEAD OF FRONT ON SATURDAY MAY KICK UP THE SEAS
IN THE OFFSHORE WATERS A BIT...BUT STILL BELOW ANY HEADLINE
CRITERIA. WINDS WILL BE LIGHTER ON SUNDAY NEAR THE FRONT...BUT
THEN PICKING UP OUT OF THE NORTHEAST BEHIND THE FRONT ON SUNDAY
NIGHT AND MONDAY. EAST TO NORTHEAST WINDS SHOULD CONTINUE FOR THE
REMAINDER OF THE WEEK AS WEAK HIGH PRESSURE OVER THE WESTERN
ATLANTIC WILL DOMINATE THE WEATHER.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 7, 4:44 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT THU JUN 7 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-082045-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
444 PM EDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE
THIS EVENING...MAINLY WEST OF INTERSTATE 95. THE MAIN THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE RANGE
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IF STORMS BECOME SEVERE.

AMZ330-350-352-354-374-082045-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
444 PM EDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 3:24 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
324 PM EDT THU JUN 7 2007

SCZ043-072000-
INLAND COLLETON-
324 PM EDT THU JUN 7 2007

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 400 PM
EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR HENDERSONVILLE...
OR ABOUT 9 MILES SOUTHWEST OF WALTERBORO...MOVING NORTH AT 5 MPH.

AREAS BETWEEN ROUTE 21 AND ROUTE 17 WEST OF WALTERBORO ARE MOST
LIKELY TO BE AFFECTED.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jun 7, 3:41 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
341 PM EDT THU JUN 7 2007

GAZ100-101-072015-
BULLOCH-EFFINGHAM-
341 PM EDT THU JUN 7 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND BULLOCH
COUNTY THROUGH 415 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR AKINS...OR ABOUT
11 MILES NORTH OF PEMBROKE...MOVING NORTH AT 5 MPH.

AREAS IN AND AROUND LEEFIELD AND STILSON WILL BE IMPACTED THROUGH 415
PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 3:43 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT THU JUN 7 2007

SCZ047-051-072030-
COASTAL JASPER-INLAND JASPER-
343 PM EDT THU JUN 7 2007

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 430 PM
EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR MORGAN...OR ABOUT
10 MILES SOUTHWEST OF RIDGELAND...MOVING NORTHEAST AT 5 MPH.

AREAS IN AND AROUND GRAHAMVILLE...HARDEEVILLE...JASPER...OLD HOUSE...
PRITCHARD...PURYSBURGH...RIDGELAND...SWITZERLAND AND TILLMAN WILL BE
IMPACTED THROUGH 430 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 4:00 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
400 PM EDT THU JUN 7 2007

SCZ043-044-072045-
DORCHESTER-INLAND COLLETON-
400 PM EDT THU JUN 7 2007

...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON
COUNTY THROUGH 445 PM EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR CANADYS...OR
ABOUT 9 MILES SOUTHWEST OF SAINT GEORGE...MOVING NORTHEAST AT 10 MPH.

AREAS IN AND AROUND CANADYS...REEVESVILLE AND SAINT GEORGE WILL BE
IMPACTED THROUGH 445 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 4:13 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT THU JUN 7 2007

SCZ042-043-072045-
HAMPTON-INLAND COLLETON-
413 PM EDT THU JUN 7 2007

...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY AND COLLETON
COUNTY THROUGH 445 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR DAVIDSON...OR
ABOUT OVER YEMASSEE...MOVING NORTHEAST AT 10 MPH.

AREAS IN AND AROUND EARLY BRANCH...HENDERSONVILLE...MCPHERSONVILLE
AND YEMASSEE WILL BE IMPACTED THROUGH 445 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 7, 4:46 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
446 PM EDT THU JUN 7 2007

SCZ042-043-047-072130-
HAMPTON-INLAND COLLETON-INLAND JASPER-
446 PM EDT THU JUN 7 2007

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HAMPTON COUNTY...WEST
CENTRAL COLLETON COUNTY AND NORTHERN JASPER COUNTY THROUGH 530 PM
EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH
HAIL...AND STRONG WINDS OF 40 TO 50 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF BLOUNTVILLE TO
GRAYS...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF YEMASSEE
TO 11 MILES WEST OF YEMASSEE...MOVING NORTHEAST AT 5 MPH.

AREAS IN AND AROUND CUMMINGS...EARLY BRANCH...GILLISONVILLE...
GRAYS...MCPHERSONVILLE AND TARBORO WILL BE IMPACTED THROUGH 530 PM
EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:52 PM EDTSevere Thunderstorm WarningCHSJasper38 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.